Research Output 1979 2019

1979
38 Citations (Scopus)

On unimodal linear transformations and chaos I

Ito, S., Tanaka, S. & Nakada, H., 1979, In : Tokyo Journal of Mathematics. 2, 2, p. 221-239 19 p.

Research output: Contribution to journalArticle

Linear transformation
Chaos
56 Citations (Scopus)

On unimodal linear transformations and chaos II

Ito, S., Tanaka, S. & Nakada, H., 1979, In : Tokyo Journal of Mathematics. 2, 2, p. 241-259 19 p.

Research output: Contribution to journalArticle

Linear transformation
Chaos
1981
99 Citations (Scopus)

Metrical theory for a class of continued fraction transformations and their natural extensions

Nakada, H., 1981, In : Tokyo Journal of Mathematics. 4, 2, p. 399-426 28 p.

Research output: Contribution to journalArticle

Natural Extension
Continued fraction
Class
1988
9 Citations (Scopus)

Approximations of real numbers by the sequence {nα} and their metrical theory

Ito, S. & Nakada, H., 1988 Mar, In : Acta Mathematica Hungarica. 52, 1-2, p. 91-100 10 p.

Research output: Contribution to journalArticle

Approximation
7 Citations (Scopus)

On ergodic theory of A. Schmidt's complex continued fractions over Gaussian field

Nakada, H., 1988 Jun, In : Monatshefte für Mathematik. 105, 2, p. 131-150 20 p.

Research output: Contribution to journalArticle

Compound or complex fraction
Gaussian Fields
Ergodic Theory
Continued fraction
Hyperbolic Space
1989

Certain random motion of a ball colliding with infinite particles of jump type

Tanemura, H., 1989 Jan 1, In : Tokyo Journal of Mathematics. 12, 1, p. 59-73 15 p.

Research output: Contribution to journalArticle

2 Citations (Scopus)
20 Citations (Scopus)

Limit theorems for one-dimensional diffusions and random walks in random environments

Kawazu, K., Tamura, Y. & Tanaka, H., 1989 Feb, In : Probability Theory and Related Fields. 80, 4, p. 501-541 41 p.

Research output: Contribution to journalArticle

Random Walk in Random Environment
Random Environment
Limit Theorems
Limiting Behavior
Diffusion Model
1991

On an asymptotic property of a nonlinear ordinary differential equation

Shimomura, S., 1991, In : Tokyo Journal of Mathematics. 14, 2, p. 329-340 12 p.

Research output: Contribution to journalArticle

Nonlinear Ordinary Differential Equations
Asymptotic Properties
31 Citations (Scopus)

Regular factors in K1,n free graphs

Egawa, Y. & Ota, K., 1991, In : Journal of Graph Theory. 15, 3, p. 337-344 8 p.

Research output: Contribution to journalArticle

Minimum Degree
Induced Subgraph
Graph in graph theory
1992
7 Citations (Scopus)

Localization of diffusion processes in one-dimensional random environment

Kawazu, K., Tamura, Y. & Tanaka, H., 1992, In : Journal of the Mathematical Society of Japan. 44, 3, p. 515-550 36 p.

Research output: Contribution to journalArticle

Random Environment
Diffusion Process
Constant Scalar Curvature
Conformal Transformation
Transformation group
Compact Manifold
Riemannian Manifold
1993
3 Citations (Scopus)
Confluent Hypergeometric Function
Stokes
Multiplier
Asymptotic Expansion
Locus

On unramified galois extensions of certain algebraic number fields

Komatsu, K. & Nodera, T., 1993, In : Tokyo Journal of Mathematics. 16, 2, p. 351-354 4 p.

Research output: Contribution to journalArticle

Algebraic number Field
Galois Extension
Prime Ideal
Roots
If and only if
11 Citations (Scopus)

The 3‐connected graphs having a longest cycle containing only three contractible edges

Aldred, R. E. L., Hemminger, R. L. & Ota, K., 1993, In : Journal of Graph Theory. 17, 3, p. 361-371 11 p.

Research output: Contribution to journalArticle

Contractible Edge
Long Cycle
Graph in graph theory
Exception
1994
17 Citations (Scopus)

Contractile triples in 3-connected graphs

McCuaig, W. & Ota, K., 1994, In : Journal of Combinatorial Theory, Series B. 60, 2, p. 308-314 7 p.

Research output: Contribution to journalArticle

Connected graph
Adjacent
Graph in graph theory
Vertex of a graph
1 Citation (Scopus)

On a Generalized Bessel Function of Two Variables, I

Shimomura, S., 1994 Oct 15, In : Journal of Mathematical Analysis and Applications. 187, 2, p. 468-484 17 p.

Research output: Contribution to journalArticle

Bessel functions
Bessel Functions
Generalized Functions
1995
31 Citations (Scopus)

Cycles through prescribed vertices with large degree sum

Ota, K., 1995 Oct 13, In : Discrete Mathematics. 145, 1-3, p. 201-210 10 p.

Research output: Contribution to journalArticle

Degree Sum
Hamiltonians
Connected graph
Cycle
Lower bound
2 Citations (Scopus)

Non-contractible edges in a 3-connected graph

Egawa, Y., Ota, K., Saito, A. & Yu, X., 1995 Sep, In : Combinatorica. 15, 3, p. 357-364 8 p.

Research output: Contribution to journalArticle

Connected graph
Contraction
Upper bound
37 Citations (Scopus)

Note on irreducible triangulations of surfaces

Nakamoto, A. & Ota, K., 1995, In : Journal of Graph Theory. 20, 2, p. 227-233 7 p.

Research output: Contribution to journalArticle

Triangulation
Genus
Closed
7 Citations (Scopus)

Uniform intersecting families with covering number four

Frankl, P., Ota, K. & Tokushige, N., 1995, In : Journal of Combinatorial Theory, Series A. 71, 1, p. 127-145 19 p.

Research output: Contribution to journalArticle

Intersecting Family
Covering number
Counterexample
Configuration
1996
16 Citations (Scopus)

A Degree Condition for the Existence of Regular Factors in K1, n-Free Graphs

Ota, K. & Tokuda, T., 1996 May, In : Journal of Graph Theory. 22, 1, p. 59-64 6 p.

Research output: Contribution to journalArticle

Degree Condition
Minimum Degree
Induced Subgraph
Connected graph
Odd
8 Citations (Scopus)

Algebraic independence of the values of power series generated by linear recurrences

Tanaka, T., 1996, In : Acta Arithmetica. 74, 2, p. 177-190 14 p.

Research output: Contribution to journalArticle

Algebraic Independence
Linear Recurrence
Power series
4 Citations (Scopus)

Connected spanning subgraphs of 3-connected planar graphs

Enomoto, H., Iida, T. & Ota, K., 1996 Nov, In : Journal of Combinatorial Theory. Series B. 68, 2, p. 314-323 10 p.

Research output: Contribution to journalArticle

Spanning Subgraph
Minimum Degree
Planar graph
Connected graph
Confluent Hypergeometric Function
Systems of Partial Differential Equations
13 Citations (Scopus)

Covers in uniform intersecting families and a counterexample to a conjecture of Lovász

Frankl, P., Ota, K. & Tokushige, N., 1996 Apr, In : Journal of Combinatorial Theory. Series A. 74, 1, p. 33-42 10 p.

Research output: Contribution to journalArticle

Intersecting Family
Covering number
Counterexample
Cover
Ring or annulus
7 Citations (Scopus)

Exponents of uniform L-systems

Frankl, P., Ota, K. & Tokushige, N., 1996 Jul, In : Journal of Combinatorial Theory. Series A. 75, 1, p. 23-43 21 p.

Research output: Contribution to journalArticle

Steiner System
L-system
Refinement
Exponent
Upper bound
1 Citation (Scopus)

Polynomial invariants of graphs II

Negami, S. & Ota, K., 1996, In : Graphs and Combinatorics. 12, 1, p. 189-198 10 p.

Research output: Contribution to journalArticle

Polynomial Invariants
Polynomials
Polynomial
Graph in graph theory
Tutte Polynomial
1997

An initial value problem associated with a painlevé equation on the positive real axis

Shimomura, S., 1997 Dec, In : Nonlinear Analysis, Theory, Methods and Applications. 30, 4, p. 2161-2168 8 p.

Research output: Contribution to journalArticle

Oscillatory Solution
Painlevé Equations
Initial value problems
Initial Value Problem
Asymptotic Expansion
1 Citation (Scopus)
Confluent Hypergeometric Function
Linear Ordinary Differential Equations
Singular Point
Locus
Irregular
11 Citations (Scopus)

Diagonal Transformations in Quadrangulations and Dehn Twists Preserving Cycle Parities

Nakamoto, A. & Ota, K., 1997 Mar, In : Journal of Combinatorial Theory. Series B. 69, 2, p. 125-141 17 p.

Research output: Contribution to journalArticle

Dehn Twist
Quadrangulation
Parity
Cycle
Isotopy
13 Citations (Scopus)

Diagonal transformations of graphs and dehn twists of surfaces

Nakamoto, A. & Ota, K., 1997 Jul, In : Journal of Combinatorial Theory. Series B. 70, 2, p. 292-300 9 p.

Research output: Contribution to journalArticle

Dehn Twist
Quadrangulation
Closed
Isotopy
Triangulation
4 Citations (Scopus)

Every Graph Is an Integral Distance Graph in the Plane

Maehara, H., Ota, K. & Tokushige, N., 1997 Nov, In : Journal of Combinatorial Theory. Series A. 80, 2, p. 290-294 5 p.

Research output: Contribution to journalArticle

Integral Graphs
Distance Graph
Finite Graph
Simple Graph
Adjacent
2 Citations (Scopus)

Long Cycles Passing Through a Specified Edge in a 3-Connected Graph

Enomoto, H., Hirohata, K. & Ota, K., 1997 Mar, In : Journal of Graph Theory. 24, 3, p. 275-279 5 p.

Research output: Contribution to journalArticle

Long Cycle
Connected graph
Cycle
Theorem
30 Citations (Scopus)

On the pagenumber of complete bipartite graphs

Enomoto, H., Nakamigawa, T. & Ota, K., 1997 Sep, In : Journal of Combinatorial Theory. Series B. 71, 1, p. 111-120 10 p.

Research output: Contribution to journalArticle

Complete Bipartite Graph
Thing
Upper bound
1998
Confluent Hypergeometric Function
Stokes
Multiplier
Asymptotic Expansion

On a generalized bessel function of two variables II. Case of coalescing saddle points

Shimomura, S., 1998 Sep, In : Tohoku Mathematical Journal. 50, 3, p. 389-406 18 p.

Research output: Contribution to journalArticle

Bessel Functions
Systems of Partial Differential Equations
Saddlepoint
Generalized Functions
Locus
10 Citations (Scopus)

Pyramidal tours with step-backs and the asymmetric traveling salesman problem

Enomoto, H., Oda, Y. & Ota, K., 1998 Oct 5, In : Discrete Applied Mathematics. 87, 1-3, p. 57-65 9 p.

Research output: Contribution to journalArticle

Asymmetric Traveling Salesman Problem
Distance Matrix
Traveling salesman problem
Travelling salesman problems
Polynomial time
3 Citations (Scopus)

The parallelization of the incomplete LU factorization on AP1000

Nodera, T. & Tsuno, N., 1998, Lecture Notes in Computer Science (including subseries Lecture Notes in Artificial Intelligence and Lecture Notes in Bioinformatics). Vol. 1470 LNCS. p. 788-792 5 p. (Lecture Notes in Computer Science (including subseries Lecture Notes in Artificial Intelligence and Lecture Notes in Bioinformatics); vol. 1470 LNCS).

Research output: Chapter in Book/Report/Conference proceedingConference contribution

Incomplete LU Factorization
Factorization
Parallelization
Preconditioner
Parallel Machines
2 Citations (Scopus)

Uniform Intersecting Families with Covering Number Restrictions

Frankl, P., Ota, K. & Tokushige, N., 1998, In : Combinatorics Probability and Computing. 7, 1, p. 47-56 10 p.

Research output: Contribution to journalArticle

Intersecting Family
Covering number
Cover
Restriction
Upper bound
1999
4 Citations (Scopus)

Algebraic independence of sums of reciprocals of the Fibonacci numbers

Nishioka, K., Tanaka, T. & Toshimitsu, T., 1999, In : Mathematische Nachrichten. 202, p. 97-108 12 p.

Research output: Contribution to journalArticle

Linear Recurrence Relation
Algebraic Independence
Periodic Sequence
Lame number
Algebraic number
11 Citations (Scopus)

Algebraic independence results related to linear recurrences

Tanaka, T., 1999 Mar, In : Osaka Journal of Mathematics. 36, 1, p. 203-227 25 p.

Research output: Contribution to journalArticle

Independence Results
Algebraic Independence
Linear Recurrence
11 Citations (Scopus)

Connected subgraphs with small degree sums in 3-connected planar graphs

Enomoto, H. & Ota, K., 1999 Mar, In : Journal of Graph Theory. 30, 3, p. 191-203 13 p.

Research output: Contribution to journalArticle

Degree Sum
Planar graph
Connected graph
Subgraph
Decompose
23 Citations (Scopus)

Lower bounds for the number of edge-crossings over the spine in a topological book embedding of a graph

Enomoto, H., Miyauchi, M. S. & Ota, K., 1999 Jun, In : Discrete Applied Mathematics. 92, 2-3, p. 149-155 7 p.

Research output: Contribution to journalArticle

Book Embedding
Spine
Lower bound
Graph in graph theory
Upper bound
1 Citation (Scopus)

Parallelization of ILU decomposition for elliptic boundary value problem of the PDE on AP3000

Moriya, K. & Nodera, T., 1999, Lecture Notes in Computer Science (including subseries Lecture Notes in Artificial Intelligence and Lecture Notes in Bioinformatics). Springer Verlag, Vol. 1615. p. 344-353 10 p. (Lecture Notes in Computer Science (including subseries Lecture Notes in Artificial Intelligence and Lecture Notes in Bioinformatics); vol. 1615).

Research output: Chapter in Book/Report/Conference proceedingConference contribution

LU decomposition
Elliptic Boundary Value Problems
Parallelization
Preconditioner
Boundary value problems
1 Citation (Scopus)

Substitution in two symbols and transcendence

Nishioka, K., Tanaka, T. & Wen, Z. Y., 1999 Jan 1, In : Tokyo Journal of Mathematics. 22, 1, p. 127-136 10 p.

Research output: Contribution to journalArticle

Transcendence
Substitution
6 Citations (Scopus)

Vertex-disjoint claws in graphs

Egawa, Y. & Ota, K., 1999 Feb 28, In : Discrete Mathematics. 197-198, p. 225-246 22 p.

Research output: Contribution to journalArticle

Claw
Disjoint
Minimum Degree
Graph in graph theory
Vertex of a graph
2000
1 Citation (Scopus)

Graph decompositions and D3-paths with a prescribed endvertex

Enomoto, H., Matsunaga, S. & Ota, K., 2000 Feb 28, In : Discrete Mathematics. 213, 1-3, p. 87-104 18 p.

Research output: Contribution to journalArticle

Graph Decomposition
Decomposition
Path
Graph in graph theory
Integer
10 Citations (Scopus)

Multiple recurrence of Markov shifts and other infinite measure preserving transformations

Aaronson, J. & Nakada, H., 2000, In : Israel Journal of Mathematics. 117, p. 285-310 26 p.

Research output: Contribution to journalArticle

Measure-preserving Transformations
Recurrence
2 Citations (Scopus)

On meromorphic solutions of a linear differential equation with doubly periodic coefficients

Shimomura, S., 2000 Sep, In : Illinois Journal of Mathematics. 44, 3, p. 593-601 9 p.

Research output: Contribution to journalArticle

Meromorphic Solution
Value Distribution
Periodic Coefficients
Linear differential equation